# SDR 2020FA0000396

- Difficulty date: September 5, 2020
- Submitted: September 5, 2020
- Operation: General aviation
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 3,015 hours, 2,360 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING: LEFT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE.  PART NUMBER PE915109-L33 (13 EACH) AS FOLLOWS 5=82G,8=83G (MINIMUM 84G) AND HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH) 1=1091G (MINIMUM 1095G).  ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING, WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-601, AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: PART NUMBER PE915109-L33 (10 EACH) AS FOLLOWS 3=83G,6=82G,1=81G (MINIMUM 84G) AND HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH) 1=1082G (MINIMUM 1095G).  ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS, AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-602, AS PER SERVICE BULLETIN INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
